# SDR REXA2022020300215

- Difficulty date: December 23, 2022
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300005979
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 IS CORRODED FROM F.S. 693 TO F.S. 838. REPLACED SEAT TRACK P/N BA690-30000-5979 AT RBL 9  F.S. 693 TO F.S. 838  IAW CRJ900 AMM 53-00-49-400-801 CONFIG A07 AND  MHIRJ REO # 670-53-00-589 REV C DATED 2022-12-19.
